MOBIC side effects?

Discussion in 'Fibromyalgia Main Forum' started by lenasvn, Nov 22, 2006.

  1. lenasvn

    lenasvn New Member

    Have anyone here had any experience with Mobic? I just got it prescribed, and want to see what you guys have to say about it.

    As I have tried some meds in the past and had reactions (not to pain meds, but others) I thought of asking. Positive as well as negative.

    Thanks for any replies (just in case I space off or flare).

    HUGS!

  2. NyroFan

    NyroFan New Member

    lenasvn:

    I suppose everyone reacts differently to various meds.

    As for Mobic it did nothing for me.

    You will probably get some good responses about this med, but this has been my experience.

    nyrofan
  3. lenasvn

    lenasvn New Member

    I figured it may be a weak med. This doctor won't give me anything, really. Not for sleep,anxiety,or my other stuff.

    We'll see the other responses!
  4. Toga

    Toga Member

    I took it for a while and couldn't see that it helped.
    So I quit taking it.

    I am now on Cymbalta for FM pain and it seems to help, though not the Fatigue. The other day I ran into my bottle. It hadn't expired so I tried one. I am having a pretty bad time with OA now as well as FM and it seemed to help.

    The directions said two a day but when I took the second one later in the p.m. I got stomach pain. So now I just take it once in a while and make sure I have food on my stomach. I have the same problem with Ibuprophen so I stick mostly to Tylonol which doesn't do much but it better then nothing.

    I get a rash from Vicodin, Ultram, etc. If I take Benedryl with it, its ok but seems like its just pills pills pills with little relief.

    I'm done.

    Toga
  5. Cinlou

    Cinlou New Member

    For me it helps some with the DDD, arthritis....not the fibro though.....I stopped taking it for about a week, and boy can I tell the difference especially now the weather is so damp......not good for stomach....be sure and eat.

    Cindy
  6. charlie21

    charlie21 New Member

    Though it wasnt doing anything for me,until I was taken off it, because i was getting heartburn a lot. I didnt think it was doing anything, because i was on some other drugs at the same time. I now flare more than I had, so guess it did work for me. I am not allowed back on it again, but please dont let that put people off.
  7. Dixie_Amazon

    Dixie_Amazon Member

    My DH has high BP and it made him swell up and feel horrible in general. Found out later it should never be perscribed to individuals with high BP.
  8. lenasvn

    lenasvn New Member

    Thanks for that info, everyone else as well, thank you for replying. Now, I have high BP, I needed that info. It seems many docs are not up to date on side effects etc.
  9. lenasvn

    lenasvn New Member

    Well, I took a dose this morning, and I feel this is not a good med for me. An internal upset of sorts and increased heartrate. Upon that, the pain is still there.

    I am amazed that this doc won't prescribe anything stronger, he is a real chicken. His reasons are the effects on the system that stronger meds have, but the ones I take and have taken have bad effects on me too, plus no relief.


[ advertisement ]